Transactions of A. Razmadze Mathematical Institute

Table of Contents, volume 174, issue 2, 2020



M. Mnatsakanov.
Highlights of research work of Estate Khmaladze, 174 (2020), no. 2, 127-134 (pdf)   
P. Babilua and E. Nadaraya.
On the testing hypothesis of equality of two Bernoulli regression functions, 174 (2020), no. 2, 135-146 (pdf)
G. Berishvili.
Marao, about Hopf fibration, 174 (2020), no. 2, 147-148 (pdf)
N. Henze and M. Holmes.
Curiosities regarding waiting times in Plya's urn model, 174 (2020), no. 2, 149-154 (pdf)
E. V. Khmaladze.
Projection approach to distribution-free testing for point processes. Regular models, 174 (2020), no. 2, 155-173 (pdf)
C. A. J. Klaassen and R. M. Mnatsakanov.
Optimal rate estimation of the mixing distribution in Poisson mixture models via Laplace inversion, 174 (2020), no. 2, 175-188 (pdf)
R. Koenker and J. Gu.
Almost parametric smoothing, 174 (2020), no. 2, 189-197 (pdf)
Z. Kvatadze and Ts. Kvatadze.
Limiting distribution of a sequence of functions defined on a Markov chain, 174 (2020), no. 2, 199-205 (pdf)
B. Mamporia and O. Purtukhia.
Banach space valued functionals of the Wiener process, 174 (2020), no. 2, 207-216 (pdf)
S. van de Geer.
Logistic regression with total variation regularization, 174 (2020), no. 2, 217-233 (pdf)
M. Zakradze, M. Kublashvili, N. Koblishvili and A. Chakhvadze.
The method of probabilistic solution for determination of electric and thermal stationary fields in conic and prismatic domains, 174 (2020), no. 2, 235-246 (pdf)
 

Short Communications

R. Getsadze.
On double Fourier series with respect to the classical rearrangements of the Walsh-Paley system, 174 (2020), no. 2, 249-250 (pdf)
V. Kokilashvili.
On the boundedness of multiple Cauchy singular and fractional integrals defined on the product of rectifiable curves, 174 (2020), no. 2, 251-255 (pdf)
V. Kokilashvili and Ts. Tsanava.
A note on the multiple fractional integrals defined on the product of nonhomogeneous measure spaces, 174 (2020), no. 2, 257-259 (pdf)